A perturbed algorithm for variational inclusions

Abstract : A perturbed method for solving a new class of variational inclusions, is presented and a convergence result which includes, as a special case, some known results in this field, is given.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00816721
Contributor : Pamphile Isch <>
Submitted on : Monday, April 22, 2013 - 6:41:32 PM
Last modification on : Tuesday, December 18, 2018 - 10:56:29 AM

Links full text

Identifiers

Collections

Citation

A. Hassouni, Abdellatif Moudafi. A perturbed algorithm for variational inclusions. Journal of Mathematical Analysis and Applications, Elsevier, 1994, 185 (3), pp.706-712. ⟨10.1006/jmaa.1994.1277⟩. ⟨hal-00816721⟩

Share

Metrics

Record views

207